Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1971, Volume 112, Pages 152–180 (Mi tm3039)  

This article is cited in 3 scientific papers (total in 3 papers)

Necessary first order conditions, and the axiomatics of extremal problems

R. V. Gamkrelidze


Full text: PDF file (2494 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1971, 112, 156–186

Bibliographic databases:
UDC: 519.9

Citation: R. V. Gamkrelidze, “Necessary first order conditions, and the axiomatics of extremal problems”, Collection of articles. Part I, Trudy Mat. Inst. Steklov., 112, 1971, 152–180; Proc. Steklov Inst. Math., 112 (1971), 156–186

Citation in format AMSBIB
\Bibitem{Gam71}
\by R.~V.~Gamkrelidze
\paper Necessary first order conditions, and the axiomatics of extremal problems
\inbook Collection of articles. Part~I
\serial Trudy Mat. Inst. Steklov.
\yr 1971
\vol 112
\pages 152--180
\mathnet{http://mi.mathnet.ru/tm3039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=331169}
\zmath{https://zbmath.org/?q=an:0249.49012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1971
\vol 112
\pages 156--186


Linking options:
  • http://mi.mathnet.ru/eng/tm3039
  • http://mi.mathnet.ru/eng/tm/v112/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kazimirov, V. I. Plotnikov, I. M. Starobinets, “An abstract scheme for the method of variations and necessary conditions for an extremum”, Math. USSR-Izv., 26:1 (1986), 133–151  mathnet  crossref  mathscinet
    2. Novozhenin A.V., “Neobkhodimye usloviya optimalnosti dlya upravlyaemykh sistem v banakhovom prostranstve”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2011, no. 4-1, 173–178  elib
    3. Kuzenkov O.A., Novozhenin A.V., “Optimalnoe operatornoe upravlenie sistemami v banakhovom prostranstve”, Differentsialnye uravneniya, 48:1 (2012), 132–132  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:151
    Full text:64

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021